Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 29, 2021, 3:25 PM CDT for Cheatham County, Tennessee. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2021, 3:25 PM CDT (20:25 UTC)
- Expired
- Jun 29, 2021, 4:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Nashville, TN
County Cheatham County, TN
The radar
The Ft Campbell radar (KHPX), 46 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1387 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
915 WWUS84 KOHX 292025 SPSOHX Special Weather Statement National Weather Service Nashville TN 325 PM CDT Tue Jun 29 2021 TNZ006-025-026-292115- Dickson TN-Cheatham TN-Montgomery TN- 325 PM CDT Tue Jun 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DICKSON... SOUTHEASTERN MONTGOMERY AND NORTHERN CHEATHAM COUNTIES UNTIL 415 PM CDT... At 325 PM CDT, Doppler radar was tracking a strong thunderstorm near Ashland City, moving west at 20 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Ashland City, Clarksville, Pleasant View and Cheatham Dam. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3636 8697 3622 8705 3624 8739 3653 8732 TIME...MOT...LOC 2025Z 110DEG 16KT 3633 8709 $$ Schaper
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 29, 2:00 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 29, 2:00 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Nashville TN 200 PM CDT Tue Jun 29 2021 .DISCUSSION... It's another soupy day for most across Middle TN, however, some have found relief in the way of the remnants of Danny this afternoon. In fact, the northern edge of Danny has tapped into some pretty unstable air, allowing for a few storms to produce hail close to severe limits. Rainfall totals have been healthy, too, with some getting a quick inch and a half or better. These storms should continue to translate to the west and northwest over the next several hours and with plenty of instability along and north of I-40 to tap into, a few strong to severe storms will be possible for the next few hours. Quarter sized hail and gusty winds will be the main concerns. Scattered showers are possible through early evening even behind these heavier storms, but once we lose the heating of the day, the spigot should turn off for the night. While coverage should be a little less than we've seen so far today, Wednesday should bring diurnal chances of showers and thunderstorms once again. The good news, tomorrow should be the last of the 90+ degree days for the rest of the week. The bad news, that'll be because of additional storms expected in here Thursday and Thursday night. Models continue to show an unseasonable cold front is expected to push through the region late Thursday night/Friday morning. Ahead of said front, widespread showers and thunderstorms are expected. Rainfall totals will be up there, with anywhere from 1 to 3 inches expected with the front. Some totals could be slightly higher than that because of elevated PWs (2+ inches) as the front moves through, bringing efficient rainfall to the mid-state. I don't expect any widespread issues, but I wouldn't be surprised to hear of some localized flooding issues by Friday morning. Beyond the rain, forecast soundings still look pretty tame. Bulk shear values are slightly higher than yesterday (25-30 kts) but on the whole, there doesn't seem to be the organizational aspects needed for a severe threat. That said, Thursday could provide a strong storm or two. It is summer and any heat added to the lifting forces of a front means there's at least a chance. After frontal passage on Friday, those who dislike summer are going to be thrilled. Much drier air and temperatures several degrees below normal are expected for your Independence Day weekend. We'll start to warm back towards 90 Monday and Tuesday, so if you like it cooler, get out and take advantage this weekend. && .AVIATION... 18Z TAF DISCUSSION. Mostly VFR conditions with occasional MVFR expected with passing storms this afternoon. With only isolated showers and a few storms around the Plateau, CSV may be able to get by without any direct impacts. BNA, MQY, and CKV are likely to see some passing storms with brief heavy rainfall and gusty winds between now and 01z. Conditions will become calm overnight with scattered to broken mid clouds. && .PRELIMINARY POINT TEMPS/POPS... Nashville 73 89 73 86 70 / 40 60 30 80 80 Clarksville 71 87 71 83 66 / 30 60 40 80 80 Crossville 66 83 67 80 66 / 30 60 30 80 90 Columbia 69 88 70 87 70 / 30 50 30 80 80 Lawrenceburg 69 87 70 87 70 / 30 50 30 80 90 Waverly 70 86 71 84 67 / 40 60 30 80 80 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Unger AVIATION........11
Hazardous weather outlook, Jun 29, 1:57 PM CDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 157 PM CDT Tue Jun 29 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-301900- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 157 PM CDT Tue Jun 29 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. Showers and thunderstorms will continue through the afternoon, with some storms being strong and able to produce some gusty winds, hail and heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional showers and thunderstorms will move in Wednesday through Friday, with some strong storms possible during the afternoon Wednesday and again Thursday afternoon and evening. Gusty winds and heavy rain will be the main threats. Any area that sees multiple rounds of heavy rain today through Friday could see some minor flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 27
In the hours before
Special weather statement, Jun 29, 2:11 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Nashville TN
211 PM CDT Tue Jun 29 2021
TNZ024-056-057-291945-
Hickman TN-Humphreys TN-Perry TN-
211 PM CDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR PERRY...SOUTHERN HUMPHREYS AND
NORTHWESTERN HICKMAN COUNTIES UNTIL 245 PM CDT...
At 210 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hurricane Mills to 7 miles southwest of
Linden. Movement was west at 20 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Linden, New Johnsonville, Hurricane Mills, Lobelville, Mousetail
Landing State Park, Bucksnort and I-40 Near The Tennessee River.
This includes Interstate 40 between mile markers 136 and 152.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3566 8802 3572 8804 3577 8798 3583 8797
3587 8794 3592 8793 3594 8793 3594 8798
3595 8801 3597 8802 3600 8800 3602 8800
3594 8762 3554 8783 3555 8800 3562 8804
TIME...MOT...LOC 1910Z 106DEG 16KT 3591 8781 3556 8795
SchaperLocal storm report, Jun 29, 2:17 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
217 PM CDT TUE JUN 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG 8 S CENTERVILLE 35.68N 87.44W
06/29/2021 HICKMAN TN SOCIAL MEDIA
TREE DOWN ON SWANN CREEK ROAD
&&
EVENT NUMBER OHX2100553
UNGERSpecial weather statement, Jun 29, 2:28 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Nashville TN
228 PM CDT Tue Jun 29 2021
TNZ025-292000-
Dickson TN-
228 PM CDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DICKSON COUNTY UNTIL 300
PM CDT...
At 227 PM CDT, Doppler radar was tracking a strong thunderstorm over
Burns, or over Dickson, moving west at 20 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Dickson, White Bluff, Burns, Charlotte and Vanleer.
This includes the following highways...
Interstate 40 between mile markers 165 and 178.
Interstate 840 near mile marker 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3602 8755 3605 8755 3625 8746 3612 8717
3610 8717 3597 8728 3600 8754 3602 8754
TIME...MOT...LOC 1927Z 106DEG 16KT 3605 8733
SchaperSpecial weather statement, Jun 29, 2:53 PM CDT, 32 minutes before
Special Weather Statement National Weather Service Nashville TN 253 PM CDT Tue Jun 29 2021 TNZ028-030-064-292030- Wilson TN-De Kalb TN-Smith TN- 253 PM CDT Tue Jun 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SMITH...NORTHWESTERN DE KALB AND EASTERN WILSON COUNTIES UNTIL 330 PM CDT... At 253 PM CDT, Doppler radar was tracking a strong thunderstorm over Watertown, or 13 miles southwest of Carthage, moving west at 20 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Lebanon, Watertown, Gordonsville, Alexandria, Dowelltown, Liberty, Cedars Of Lebanon State Park, Tuckers Crossroads and Dickerson Chapel Recreation Area. This includes Interstate 40 between mile markers 240 and 258. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3618 8594 3601 8596 3603 8632 3631 8623 TIME...MOT...LOC 1953Z 108DEG 16KT 3612 8611 Schaper
Special weather statement, Jun 29, 3:21 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Nashville TN
321 PM CDT Tue Jun 29 2021
TNZ005-023-024-292100-
Stewart TN-Humphreys TN-Houston TN-
321 PM CDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STEWART...HOUSTON AND
NORTH CENTRAL HUMPHREYS COUNTIES UNTIL 400 PM CDT...
At 321 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tennessee Ridge, or near Erin, moving northwest at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Waverly, Dover, Erin, Tennessee Ridge, Cumberland City and Houston
County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3655 8780 3637 8759 3634 8759 3634 8755
3631 8752 3607 8775 3613 8792 3617 8792
3618 8793 3622 8795 3626 8794 3631 8796
3635 8798 3637 8800
TIME...MOT...LOC 2021Z 117DEG 19KT 3623 8775
SchaperSpecial weather statement, Jun 29, 3:25 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Nashville TN 325 PM CDT Tue Jun 29 2021 TNZ006-025-026-292115- Dickson TN-Cheatham TN-Montgomery TN- 325 PM CDT Tue Jun 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DICKSON... SOUTHEASTERN MONTGOMERY AND NORTHERN CHEATHAM COUNTIES UNTIL 415 PM CDT... At 325 PM CDT, Doppler radar was tracking a strong thunderstorm near Ashland City, moving west at 20 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Ashland City, Clarksville, Pleasant View and Cheatham Dam. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3636 8697 3622 8705 3624 8739 3653 8732 TIME...MOT...LOC 2025Z 110DEG 16KT 3633 8709 Schaper
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:36 PM CDT | Special Weather Statement | OHX | Cumberland | 39 min |
| Jun 29, 10:56 AM CDT | Special Weather Statement | OHX | Marshall | 34 min |
| Jun 29, 12:13 PM CDT | Special Weather Statement | OHX | Bedford | 32 min |
| Jun 29, 12:22 PM CDT | Special Weather Statement | OHX | Wayne | 38 min |
| Jun 29, 12:47 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 13 min |
| Jun 29, 12:56 PM CDT | Special Weather Statement | OHX | Lewis | 34 min |
| Jun 29, 1:09 PM CDT | Special Weather Statement | OHX | Wayne | 36 min |
| Jun 29, 1:12 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis | 33 min |
| Jun 29, 1:33 PM CDT | Special Weather Statement | OHX | Perry | 42 min |
| Jun 29, 2:11 PM CDT | Special Weather Statement | OHX | Perry | 34 min |
| Jun 29, 2:28 PM CDT | Special Weather Statement | OHX | Dickson | 32 min |
| Jun 29, 2:53 PM CDT | Special Weather Statement | OHX | Wilson | 37 min |
| Jun 29, 2:58 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 34 min |
| Jun 29, 3:21 PM CDT | Special Weather Statement | OHX | Houston, Stewart | 39 min |
| Jun 29, 4:07 PM CDT | Special Weather Statement | OHX | Sumner | 53 min |
| Jun 29, 4:30 PM CDT | Special Weather Statement | OHX | Cumberland | 45 min |
| Jun 29, 5:37 PM CDT | Special Weather Statement | OHX | Putnam | 38 min |
| Jun 29, 5:44 PM CDT | Special Weather Statement | OHX | DeKalb | 31 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.